# SDR SWAA2022022207610

- Difficulty date: April 26, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 55,770 hours, 27,708 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER T/E; WIGGLE PLATE I/B OF PYLON SAIL TAIL HAS SHEARED FASTENERS AND BROKEN NUTPLATE. / REMOVED BROKEN RIGHT WING LOWER T/E; WIGGLE PLATE I/B OF PYLON SAIL TAIL AND REPLACED WITH NEW WIGGLE PLATE P/N 115A2781-14 IAW SRM 51-40-02; IPC 57-50-00-30 AND SRM 51-40-05 ATAG# WN9385
